Alert archive / California / Wind Advisories in 2006

Wind Advisory 9, NWS Hanford, CA

February 27, 2006

NWS Hanford, CA issued this wind advisory at Feb 27, 2006, 3:46 PM PST. It took effect at Feb 27, 2006, 4:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2006, 3:46 PM PST (23:46 UTC)
In effect from
Feb 27, 2006, 4:00 PM PST
Expired
Feb 28, 2006, 4:00 AM PST
In force
12 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 272346
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
346 PM PST MON FEB 27 2006


CAZ091-092-280600-
/O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
346 PM PST MON FEB 27 2006

...BLOWING DUST ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
BLOWING DUST ADVISORY HAS BEEN CANCELLED. 

RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN
VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED.

HOWEVER...STRONG SOUTHERLY WINDS WILL ACROSS THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND
SPEEDS OF 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL
GUSTS TO AROUND 40 MPH.  WINDS THIS STRONG CAN MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS
SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.



$$

CAZ089-090-280600-
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
346 PM PST MON FEB 27 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.


$$
5 follow-up statements
000 
WWUS76 KHNX 272347 CCA
NPWHNX

URGENT - WEATHER MESSAGE...CORRECTION
NATIONAL WEATHER SERVICE HANFORD CA
346 PM PST MON FEB 27 2006


CAZ091-092-280600-
/O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
346 PM PST MON FEB 27 2006

...BLOWING DUST ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
BLOWING DUST ADVISORY HAS BEEN CANCELLED. 

RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN
VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED.

HOWEVER...STRONG SOUTHERLY WINDS WILL PERSIST ACROSS THE SOUTHERN
SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND SPEEDS OF
25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO AROUND 
40 MPH.  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.



$$

CAZ089-090-280600-
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
346 PM PST MON FEB 27 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.


$$
000 
WWUS76 KHNX 272353
NPWHNX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE HANFORD CA
351 PM PST MON FEB 27 2006


CAZ091-092-280600-
/O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
351 PM PST MON FEB 27 2006

...BLOWING DUST ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
BLOWING DUST ADVISORY HAS BEEN CANCELLED. 

RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN
VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED.

HOWEVER...STRONG SOUTHERLY WINDS WILL PERSIST ACROSS THE SOUTHERN
SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND SPEEDS OF
25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO AROUND 
40 MPH.  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.



$$

CAZ089-090-280600-
/O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
351 PM PST MON FEB 27 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.


$$
000 
WWUS76 KHNX 280546
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
946 PM PST MON FEB 27 2006

CAZ089>092-281200-
/O.EXT.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
946 PM PST MON FEB 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. 

STRONG SOUTHEAST WINDS WILL PERSIST ACROSS THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY OVERNIGHT. SUSTAINED WIND SPEEDS OF 15 TO 25
MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS OF 35 TO 45
MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY
FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.

$$

DURFEE
000 
WWUS76 KHNX 280607 AAA
NPWHNX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HANFORD CA
1007 PM PST MON FEB 27 2006

CAZ089>092-281200-
/O.CON.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
1007 PM PST MON FEB 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY UNTIL 4 AM PST TUESDAY.

STRONG SOUTHEAST WINDS WILL PERSIST ACROSS THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY OVERNIGHT. SUSTAINED WIND SPEEDS OF
15 TO 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS OF
35 TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH
CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER
SOURCE...FOR FURTHER INFORMATION ON THIS EVENT.

$$

DURFEE
000 
WWUS76 KHNX 281205
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
405 AM PST TUE FEB 28 2006

CAZ089>092-281315-
/O.EXP.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
405 AM PST TUE FEB 28 2006

...WIND ADVISORY HAS EXPIRED...

WINDS WILL REMAIN LOCALLY GUSTY THROUGH EARLY MORNING...BUT WILL
STAY WELL BELOW ADVISORY CRITERIA. AS A RESULT...THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 9:30 AM PST, 6 hours 16 minutes earlier.

Area forecast discussion, Feb 27, 9:30 AM PST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
930 AM PST MON FEB 27 2006

.SHORT TERM...UPPER LOW OFFSHORE CONTINUES TO SPREAD A GOOD PLUME OF
MOISTURE ACROSS CALIFORNIA. BEST RAINFALL AT THIS TIME REMAINS NORTH
OF OUR AREA...THOUGH SOME OF THE HEAVIER RAIN IS CLIPPING NORTHWEST
MERCED COUNTY. THIS AREA IS EXPECTED TO SPREAD STEADILY SOUTH AND
EAST TODAY AS THE UPPER LOW DROPS SOUTHEAST. THE RAINY FORECAST FOR
TODAY AND TONIGHT LOOKS ON TRACK...WITH POSSIBLE FLOODING IN THE
DESERTS...FOOTHILLS AND MOUNTAINS BELOW 8000 FEET...ALONG WITH
HEAVY SNOW ABOVE 8000. THE CURRENT WSW AND FFA PRODUCTS WILL REMAIN
IN EFFECT. LATEST MODELS CONTINUE THEIR TREND TOWARD A LESS
SIGNIFICANT SURFACE PRESSURE GRADIENT...SUGGESTING BREEZY SOUTHEAST
WINDS SHOULD STAY BELOW WIND ADVISORY CONDITIONS AT MOST LOCATIONS.
DO NOT EXPECT THE NEED FOR A WIND ADVISORY AT THIS TIME. THE
EXPECTED WARMER AND RELATIVELY DRY CONDITIONS IN THE SOUTH END OF
THE VALLEY DUE TO DOWNSLOPE WINDS LOOKS TO BE PANNING OUT...AS BFL
HAS SEEN SOME LOCALLY STRONG SOUTHEAST WINDS AND HAS A CURRENT
TEMPERATURE OF 67 DEGREES AND A DEWPOINT OF 29. NO UPDATE IS PLANNED
FOR THIS AFTERNOON/S FORECAST.

PREVIOUS DISCUSSION...

WV SATELLITE IMAGES INDICATING A LARGE PLUME OF
MOISTURE JUST BEGINNING TO ARRIVE INTO CALIFORNIA EARLY THIS
MORNING.  NOAA-15 AMSU PRECIPITABLE H2O AMOUNTS ASSOCIATED WITH THIS
PLUME RANGE FROM 1.0-1.5 INCHES...HOWEVER, UPSTREAM IN THE SOUTHWEST
FLOW, VALUES ARE EVEN MORE IMPRESSIVE IN THE 1.5-2.0 INCH RANGE.
THIS PW MAX WILL BE ADVECTING INTO THE REGION TODAY, AND THE MAIN
LIFT BESIDES OROGRAPHICS WILL BE PROVIDED BY A CONTINUED STRONG WARM
AIR ADVECTION PATTERN. LIKELY TO CATEGORICAL POPS LOOK TO BE ON
TRACK FOR THE ENTIRE CWA TODAY...BUT I HAVE MADE A MINOR TWEAK OVER
THE SOUTHERN SJV. CUT BACK POPS TO AROUND 50 PERCENT IN THE
BAKERSFIELD AREA DUE TO STRONG DOWNSLOPING EXPECTED TODAY. ALSO
ROLLED BACK QPFS AND BUMPED UP TEMPS OVER THE AREA. THINKING IS
THAT WITH SUCH STRONG DOWNSLOPING SOUTHEAST WINDS...THE LOWEST
LEVELS OF THE ATMOSPHERE WILL REMAIN RELATIVELY DRY AND WARM. WILL
BE INTERESTING TO SEE HOW THIS PANS OUT. SNOW LEVELS WILL REMAIN
VERY HIGH TODAY...AROUND 8000 FEET OR HIGHER...WITH GFS FORECAST WET
BULB ZERO HEIGHTS JUST BELOW 700MB. EXPECTING THESE TO FALL
DRAMATICALLY TUESDAY MORNING TO AROUND 3.5K-4K FEET AS THE TROUGH
AXIS MOVES ASHORE. IN THE WINDS DEPARTMENT...WELL SEE GUSTY
SOUTHEAST WINDS DEVELOP OVER THE SJV TODAY BUT FORECAST PRESSURE
GRADIENTS ARENT QUITE AS IMPRESSIVE AS WITH EARLIER MODEL RUNS.
SCK-BFL GRADIENTS ARE STILL EXPECTED TO MAX OUT CLOSE TO 9MB
ACCORDING TO THE GFS. WILL LIKELY SEE THE STRONGEST WINDS AT
OPPOSITE ENDS OF THE SJ VALLEY, WITH SOMEWHAT LESSER WIND SPEEDS
EXPECTED IN THE MIDDLE, FROM AROUND KFAT TO KHJO. STRONGER WINDS
WILL BE REALIZED IN THE SIERRA, KERN COUNTY MOUNTAINS, AND THE
FOOTHILLS... AND WELL HAVE TO WATCH FOR POSSIBLE ADVISORY CRITERIA
BEING MET.

THIS WILL BE A HEAVY RAINFALL EVENT FOR MOST LOCATIONS TODAY AND
TONIGHT. RAINFALL AMOUNTS WILL LIKELY VARY FROM 0.50 TO 1.50 IN
THE SJ VALLEY AND KERN DESERT...3 TO 5 INCHES IN THE FOOTHILLS AND
KERN MOUNTAINS...AND LOCALIZED AMOUNTS TO 6 INCHES IN THE SIERRA
NEVADA BELOW 8K FEET. OBVIOUSLY, THE FLOOD WATCH STILL LOOKS TO BE
ON TRACK. THE WINTER STORM WARNING ALSO LOOKS FINE FOR LOCATIONS
ABOVE 8000 FEET IN THE SIERRA. CURRENTLY EXPECTING 3 TO 5 FEET OF
SNOW UP THERE WITH LOCALLY HIGHER AMOUNTS THROUGH TUESDAY MORNING.
NOT QUITE AS MUCH AS EARLIER PREDICTED...BUT STILL HEAVY SNOW
CRITERIA. RAIN AND SNOW WILL TAPER TO SHOWERS TOMORROW.

AS THE TROUGH PASSES TUESDAY...COLD AIR ALOFT WILL PROVIDE UNSTABLE
CONDITIONS ACROSS THE SJV AND FOOTHILLS. WITH THIS IN MIND, HAVE
INTRODUCED A SLIGHT CHANCE OF T-STORMS TUESDAY. SEVERE WX ISNT
EXPECTED AS PROGGED CAPE VALUES ARE RATHER UNIMPRESSIVE AND DEEP
LAYER SHEAR WILL HAVE DIMINISHED BY THE TIME CONVECTION FIRES UP.
WELL SEE A BREAK IN ALL THE ACTION WEDNESDAY AS THE AREA WILL BE
BETWEEN STORM SYSTEMS.

.LONG TERM...FOR WEDNESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE
MODELS IN GOOD AGREEMENT OVER THE PACIFIC. A COLDER PACIFIC STORM
WILL AFFECT THE REGION DURING THE FIRST HALF OF THE EXTENDED PERIOD.
THE THREAT OF PRECIPITATION COULD START AS EARLY AS WEDNESDAY NIGHT
AS AN INITIAL FRONT MOVES INTO CENTRAL CALIFORNIA. GFS SHOWS COLDER
AIR ARRIVING BEHIND A SECOND FRONT THURSDAY NIGHT. UPPER LEVEL
SUPPORT WILL CONTINUE FROM THURSDAY NIGHT INTO FRIDAY EVENING AS
SHORT WAVE ENERGY MOVES THROUGH THE UPPER LOW.
SHORT WAVE RIDGING SHOULD PROVIDE DRY WEATHER ON SATURDAY.
PROGS SHOW ANOTHER UPPER TROF MOVING OFFSHORE SUNDAY RESULTING IN AN
INCREASING THREAT OF PRECIPITATION LATE SUNDAY.

&&

.AVIATION...VFR 4000-6000 FOOT CEILINGS AND WIDESPREAD RAIN...AND
IFR CONDITIONS OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI
MOUNTAINS DUE TO LOW CEILINGS AND POOR VISIBILITY IN RAIN.
LOCAL MVFR DUE TO REDUCED VISIBILITY AND LOWER CEILINGS IN RAIN IN
THE CENTRAL/SOUTHERN SAN JOAQUIN VALLEY. FOR MORE SPECIFIC
INFORMATION...PLEASE REFER TO TAFS FOR KMCE...KFAT AND KBFL.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FOR THE
SOUTHERN SIERRA ABOVE 8000 FEET THIS MORNING THROUGH TUESDAY
MORNING NORTH OF KERN COUNTY...
...FLOOD WATCH FOR THE SIERRA FOOTHILLS...SIERRA NEVADA BELOW 8000
FEET...AND THE KERN COUNTY MOUNTAINS AND DESERT THROUGH LATE MONDAY
NIGHT...

&&

WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/

MYERS/MV
Hazardous weather outlook, Feb 27, 5:00 AM PST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
500 AM PST MON FEB 27 2006

CAZ089>092-281300-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
500 AM PST MON FEB 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY.

AFTER TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE.

CAZ093>095-098-099-281300-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-TULARE COUNTY FOOTHILLS-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
500 AM PST MON FEB 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA
FOOTHILLS...AND THE KERN COUNTY MOUNTAINS AND DESERT.

.DAY ONE...TODAY

A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER
TO THE LATEST FLOOD WATCH STATEMENT /WGUS66 KHNX/ FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE.

CAZ096-097-281300-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-TULARE COUNTY MOUNTAINS-
500 AM PST MON FEB 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON...AND THE TULARE COUNTY MOUNTAINS.

.DAY ONE...TODAY

A WINTER STORM WARNING IS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO THE KERN COUNTY LINE FROM 8 AM TO 10 AM PST
TUESDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WWUS46
KHNX...SFOWSWHNX/ FOR FURTHER DETAILS.

A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER
TO THE LATEST FLOOD WATCH STATEMENT /WGUS66 KHNX...SFOFFAHNX/ FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL 10 AM PST
TUESDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE.

TLM

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 12:07 PM PSTBlowing Dust AdvisoryHNX4 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.